You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Shadows and Convexity of Surfaces
Annals of Mathematics
Second Series, Vol. 155, No. 1 (Jan., 2002), pp. 281-293
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/3062157
Page Count: 13
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We study the geometry and topology of immersed surfaces in Euclidean 3-space whose Gauss map satisfies a certain two-piece-property, and solve the "shadow problem" formulated by H. Wente.
Annals of Mathematics © 2002 Annals of Mathematics